# SDR C2XA03CL003

- Difficulty date: January 4, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 8271011
- Part serial: 64
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3014 THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT UNLESS THE DOWNLOCK RELEASE BUTTON WAS PRESSED.  MAINTENANCE REPLACED THE LANDING GEAR LEVER ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
